Friday, January 14, 2005

now I know

For the last 3 days, lagi na lang akong may LBM tuwing umaga... mineral water naman iniinom ko, sa fast food naman ako kumakain, ano kayang dahilan??? until i found this on FAQ page of

11. Does Charantia have any side effects?
"Worldwide studies have shown that taking Ampalaya have no serious side effects. The clinical trial of CharantiaƂ® showed that it is "well-tolerated and safe with minor gastrointestinal side effects of increased bowel frequency" but beneficial to those diabetic patients who are constipated."

Now I know. I disagree with that.. it is NOT minor. it is a MAJOR side effect. Ikaw na ang magLBM araw-araw!!! Jinustify pa na benificial to those who are constipated. E pano naman ako? Kailangan pala, pag-inom ko ng charantia, may kasunod na Diatabs or Imodium??? Hehehehe.

1 comment:

Anonymous said...

Hello Buddy,

I guess you wonder who I am , Just Remember KFH and those days where we were going to Hawalli to the Call Center project. I jusy passed by your site and Wanna say Hi , It is me Rami :) , It's cool site

Keep up good work
Thanks ,
Nice Day